Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Feeling water in ear, numbness in cheek. Took fluticasone and steroid for sinus infection. Prognosis?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
I just got off antibiotics and a steroid pack for what was thought to be an sinus infection and water on my ear. My ear still feels full and pops all the time. Also my upper cheek on the same side feels numb and kind of warm. My ear and cheek have felt this was for about a month. I also take fluticasone every night. I am tired of getting the run around and hearing you have a sinus infection. What could be causing this?
Also this was the second round of antibiotics I had been on in the last month.
Posted Thu, 28 Feb 2013 in Ear, Nose and Throat Problems
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
The symptoms you are having are suggestive of a congestion in the ear canal and the sinuses.
The blockage of the Eustachian tube (the tube connecting nose and the ear) at the nasal end- either due to common cold or sinusitis can cause this. This blockage induces negative pressure inside the middle ear leading to fullness of the ear and the head.
Putting decongestant drops and doing a regular steam inhalation will help in reducing the symptoms.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor